# SDR SWIA200312643

- Difficulty date: November 21, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 6,680 hours, 5,600 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Part number: 6005915615
- Part serial: 2541
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: P, F
- Precautionary procedure: O

## Discrepancy

STALL STICK PUSHER DOES NOT TEST PROPERLY.  REMOVED AND REPLACED STICK PUSHER.  OPS CHECK GOOD PER CRJ MM 27-35-15.
